It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


[QUOTE=GIGI11220]I have severe osteoporosis and have been taking fosamax, calcitriol (Vit.D) miacalsin (nasal spray) and 1500mg of calcium citrate and instead of improving I am getting worse. My T score for my hips is -414 and my endocrinologist wants to put me on Evista but after reading the horrific side effects I believe that the risk is greater than the benefits. My diet is replete with sources of calcium and I am between a rock and a hard place. Has anyone taken Evista and if so have you been helped? Would appreciate a reply. Gigi[/QUOTE]
i have taken evista for almost 2 yrs off and on...i was on it a few months when i started having hairloss ..i stopped the evista to see if it was the cause but the hairloss continued...i went to several drs and was told when estrogen production decreases hair follicles shrink..thus the hairloss not the evista...a few months ago i had an episode where my legs felt heavy shakey ..i stopped the evista ..again the symptoms continued and were finally diagnosed after much testing as an anxiety disorder....i have started the evista again...it causes me to have very vivid dreams..which i hate ..but when i tried actonel and fosamax i had urinary problems from both...my last bone scan showed the evista had slowed my bone loss from 3% the previous year to 1 %...i was afraid of the blood clot side effects of evista..but i am also afraid of fractures and the dowagers hump..which my mother developed..so i made the decision to take something for the bone loss....its like im afraid to take the meds and im afraid not to....good luck





All times are GMT -7. The time now is 01:18 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!